# SDR SIMA20220305005

- Difficulty date: March 5, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N222NS
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000528
- Aircraft time: 14,786 hours, 9,816 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Part number: P2070009520
- Condition: Cracked
- Location: Aft
- Component: Flashlight And
- Component part number: P2070009520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PCR: AFT F/A FLASH LIGHT BASE CRACKED-C/A-COMPLETE:REMOVED AND REPLACED THE AFT F/A FLASH LIGHT ASSEMBLY IAW ERJ175 AMM 33-51-01, SYS CKS GOOD.
